Myremol Paracetamol 250mg/5ml Syrup 60ml
HomeStore

Myremol Paracetamol 250mg/5ml Syrup 60ml

Myremol Paracetamol 250mg/5ml Syrup 60ml

  • An analgesic or antipyretic agent for the relief of headaches, minor aches and pains, and reduction of fever.
  • Administer with or without food.
  • Each 5ml (1 teaspoonful) contains Paracetamol, USP 125mg.
$0.70
Myremol Paracetamol 250mg/5ml Syrup 60ml
$0.70

More Images

Myremol Paracetamol 250mg/5ml Syrup 60ml - Image 2

Myremol Paracetamol 250mg/5ml Syrup 60ml

  • An analgesic or antipyretic agent for the relief of headaches, minor aches and pains, and reduction of fever.
  • Administer with or without food.
  • Each 5ml (1 teaspoonful) contains Paracetamol, USP 125mg.

Product Information

Shipping & Returns

Description

  • An analgesic or antipyretic agent for the relief of headaches, minor aches and pains, and reduction of fever.
  • Administer with or without food.
  • Each 5ml (1 teaspoonful) contains Paracetamol, USP 125mg.